• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
intex
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
sunrise2
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
azteca
granabolic1
napsgear-210x65
banner
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
ashp210
UGFREAK-banner-PM
advertise1
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
esquel
Steroid-Freaks-IS
YMSGIF210x65-Banner
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

DNP Rash Question

karak

New member
Registered
Joined
Mar 11, 2009
Messages
57
My wife did a short run on DNP but stopped due to a very strange, short term rash. It comes and goes and is in random places and then...just disappears. 1 time a day maybe two. She of course stopped right away and its been 3 days but still occurs at times. Has anyone else had a rash like this that hasn't been a normal long term DNP rash?
 
How hot is she getting?

Could it be a heat rash?
 
I think this is due to an allergic reaction that some users experience with DNP. Isn't Benadryl recommended to treat it?
 
I think this is due to an allergic reaction that some users experience with DNP. Isn't Benadryl recommended to treat it?

Thats what i have read. Benadryl. Peace.
 
Ya she is taking Beny and using an anti H when it comes up. All the reading I have done made it see like DNP rashes occur and don't go away for a couple days.

To answer a few questions-
She is now off DNP for 3 days.
Does not get hot at all
Still gets randomly places small patches of rashes but they only last for maybe 30 minutes to 1 hour before they either go away or slightly change location. Started about 6 days in to a pretty low dose cycle. 250mg a day.
 
Agreed with the others: the rash is rare, but not serious...just annoying. Antihistamines like Benadryl work best, and you can even try the Benadryl creams. In my experience, I've found that the rash is unpredictable: people who have it the first time often never have it again the next times they use DNP.
 
Thanks guys. Any advice is helpful as my own experience has been out of this world positive. She was hoping for the same and just as she began to lose this happened.

How long after stopping has anyone had the rash. Weeks? I am hoping to give her a bit of light at the end of the tunnel if you understand.
 
Maybe I missed it, but how long has she been running DNP? ..and how much longer does she plan on going? I don't like to go longer than 14-21 days. That's usually more than enough time to lose what I am looking for anyways.

Unless she is looking to lose A LOT of weight..
 
Maybe I missed it, but how long has she been running DNP? ..and how much longer does she plan on going? I don't like to go longer than 14-21 days. That's usually more than enough time to lose what I am looking for anyways.

Unless she is looking to lose A LOT of weight..

ONly about 8 days. She is off and has been for 4 days.
 
I believe that DNP doesnt clear your system for somewhere around 2-3 days. The DNP dose then compounds itself if ya follow me.

The rash is an allergic reaction to "sulfa" or "sulfates". I had one doc tell me that there was a difference.

Ya. I have done it myself about 6 cycles now and its been to be honest incredible. No sides, or barely any and great weight loss. She got about 1 week in and started getting the rash, ended tuesday night and basically gets rashes at random times through the day. Beny isn't helping much, but it takes the true itch way. I am just surprised that at such a low dose and having been out of it for 3 days its still getting to her. I feel bad as I had such incredible success and she was taking anti's the entire time and still got the rash.
I am thinking the rash is a bit more usual than people think.
 
You may be right. I've never had it, nor my wife, and I suspect a lot of people don't mention it either because they're already prepped with Benadryl anyways, or they just don't bother to write it up. It may be underreported.
 
You may be right. I've never had it, nor my wife, and I suspect a lot of people don't mention it either because they're already prepped with Benadryl anyways, or they just don't bother to write it up. It may be underreported.

Ya sadly she did not take the Ben for a couple days beforehand which I wanted her to do.

But I don't take chances and though I personally have no problem at all whatsoever with the product if someone does...they do. It's just life.

It has been since last Tuesday and she is still getting it. Figure hey maybe its something else but she never reacts to anything so most likely something to do with DNP.

Personally again, my experience has been fantastic. I could not in any way explain how well it works. But I have a pretty high tolerance for such things.
 
Last edited:
My wife did a short run on DNP but stopped due to a very strange, short term rash. It comes and goes and is in random places and then...just disappears. 1 time a day maybe two. She of course stopped right away and its been 3 days but still occurs at times. Has anyone else had a rash like this that hasn't been a normal long term DNP rash?

Exactly the same happend to me also. It will go away after you come off the dnp.
 
Exactly the same happend to me also. It will go away after you come off the dnp.

Well she has been off it more than a week now and its still occurring. If it stays, we are thinking of shooting over to the docs to see whats up.
 
My wife did a short run on DNP but stopped due to a very strange, short term rash. It comes and goes and is in random places and then...just disappears. 1 time a day maybe two. She of course stopped right away and its been 3 days but still occurs at times. Has anyone else had a rash like this that hasn't been a normal long term DNP rash?

Shes allergic to it. I would just have her stop. DNP will take a few days to
totally clear her system.
 
Shes allergic to it. I would just have her stop. DNP will take a few days to
totally clear her system.

Ya that's what I figured. But its now been basically I think 5-7 days off of it totally. So we are probably gonna shoot to the doc's and see if maybe its something else random that may have occurred at the same time. Seems pretty strange as DNP should be cleared by now.
 
Ya that's what I figured. But its now been basically I think 5-7 days off of it totally. So we are probably gonna shoot to the doc's and see if maybe its something else random that may have occurred at the same time. Seems pretty strange as DNP should be cleared by now.

It took me a while to get totally rid of it. It has to clear the blood. I think it will go away within a few days, otherwise visit the doctor.
 
Shes allergic to it. I would just have her stop. DNP will take a few days to
totally clear her system.

It happened to me right in the middle of my third dnp-cycle. I did not use any antihistamin that time. I was at my girlfriends house, when suddenly it started to itch all over the place, and I felt "holy shit here we go". Good thing i understod right off what it was so I asked my girlfriend for an antihistamin tab, luckyly she had because she is allergic to various stuff.

Of course it countinued itching, but to a lesser degree than before. The next days I had those strange rashes on my body, and they came and went away in different places on my body. A few hours in my face, at night between my legs, the next days my forearms etc. Quite scary I must admitt.
 
Just keep taking Benadryl for couple more days. Should clear very soon.

Nice to see you here, Dinitro!
 

Staff online

  • rAJJIN
    Moderator / FOUNDING Member

Forum statistics

Total page views
556,413,451
Threads
135,358
Messages
2,758,324
Members
160,188
Latest member
btc777333
NapsGear
HGH Power Store email banner
your-raws
Prowrist straps store banner
infinity
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
aqpharma
yourmuscleshop210x131
hulabs
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
volartek
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
3
ashp131
YMS-210x131-V02
Back
Top